| Catalog Number |
109.1007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
03/14/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report
on behalf of neodent - jjgc.
Event or Problem Description
On the day the immediate implant was placed in ada site 25 in the mouth, primary stability was not achieved in type iii bone.Clinician reports insufficient bone quantity.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
On the day the immediate implant was placed in ada site 25 in the mouth, primary stability was not achieved in type iii bone.Clinician reports insufficient bone quantity.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).